Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
155 Doctors are Online

Due to side effects of tinidazole, had swelling in penis. Had abrasion after sex and discharging pus. Suggest?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
Question
HI, I am 33, due to side effects of some anti-biotic tinidazole, my Penis skin got some swelling. Next day, had sex, and it got some abrasion. Next day it became painful and started discharging Pus.
Posted Wed, 4 Sep 2013 in Sexually Transmitted Diseases
 
 
Answered by Dr. Ram Choudhary 33 minutes later
Brief Answer:
Avoid Tinidazole for-ever

Detailed Answer:
Hi XXXXXXX
Welcome to healthcare Magic!
The tinidazole causes fixed drug reaction in some patients to result in balanoposthitis that is swelling and excoriation at glans and prepuce.
The side effect may be very serious and the drug should be avoided by you for life. Always tell the clinician that you have allergy to Tinidazole.
you should review to a local dermatologist and get oral antibiotics prescribed and start applying Tenovate_GM/betnovate-GM twice a day till it is fully healed.
Avoid sexual activity till it heals. also use condoms for initial period.
I hope the advise would be informative and useful for you.
Take Care!
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Sexual Diseases

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor